# SDR ZZDA2011424

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23F EMERGENCY LIGHTING ELECTRICAL HARNESS HANGING DOWN UNDER SEAT 23F.  SECURED ELECTRICAL HARNESS AT 23F IAW B717 AMM 25-23.
